# SDR VNAA2017011600022

- Difficulty date: January 16, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 30,539 hours, 30,619 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR LATCH CAUTION MESSAGE DURING FLIGHT. REMOVED AND REPLACED THE PASSENGER DOOR WIRE HARNESS, OPS CHECKED GOOD.
